# SDR UIEA2019050404126

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,319 hours, 18,477 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: BACC63BP14C7SN
- Condition: Defective
- Location: Boost Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AFT FUEL BOOST PUMP INOPERATIVE ( REMOVED AND REPLACED CONNECTOR ON RT AFT FUEL BOOST PUMP OPS CHECK GOOD IAW AMM 28-22-03 AND SWPM 20 -61-00 THIS CLEARS MDDR 110840 PLACARD REMOVED )
